Accessibility navigation


Probabilistic climate forecasts and inductive problems

Frame, D., Faull, N., Joshi, M. and Allen, M. R. (2007) Probabilistic climate forecasts and inductive problems. Philosophical Transactions of the Royal Society. Part A, 365 (1857). pp. 1971-1992. ISSN 1364-503X

Full text not archived in this repository.

To link to this article DOI: 10.1098/rsta.2007.2069


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:764
Publisher:The Royal Society

Centaur Editors: Update this record

Page navigation